Open Access
Translator Disclaimer
May, 1977 On the Completeness of Minimal Sufficient Statistics with Censored Observations
G. K. Bhattacharyya, Richard A. Johnson, K. G. Mehrotra
Ann. Statist. 5(3): 547-553 (May, 1977). DOI: 10.1214/aos/1176343854

Abstract

The property of completeness, for the minimal sufficient statistics, is investigated in the context of life testing when the set of observations is censored at a fixed time or at a fixed order statistic. Nonparametric families are shown to retain completeness for the observed order statistics and some implications regarding unbiased estimators and similar tests are presented. Most of the common parametric models fail to possess completeness of minimal sufficient statistics under censored sampling in the one-sample, two-sample and regression situations.

Citation

Download Citation

G. K. Bhattacharyya. Richard A. Johnson. K. G. Mehrotra. "On the Completeness of Minimal Sufficient Statistics with Censored Observations." Ann. Statist. 5 (3) 547 - 553, May, 1977. https://doi.org/10.1214/aos/1176343854

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0364.62005
MathSciNet: MR436398
Digital Object Identifier: 10.1214/aos/1176343854

Subjects:
Primary: 62B05
Secondary: 62G30 , 62N05

Keywords: Censoring , completeness , order statistics , reliability , sufficiency

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top